# SDR AALA201809049030

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 13,530 hours, 3,907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE INDICATOR ON ECAM INTERMITTENT.  ACCOMPLISHED AN OPS TEST OF THE EMERGENCY SLIDE SYSTEM  IAW AMM 52-73-00. NO FAULTS FOUND.
